Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 102, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 4, 2024, 4:06 PM CST for Adair County, Sequoyah County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 4:06 PM CST (22:06 UTC)
- Expired
- Nov 4, 2024, 4:45 PM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 10:52 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WFUS54 KTSA 042206
TORTSA
OKC001-135-042245-
/O.NEW.KTSA.TO.W.0102.241104T2206Z-241104T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
406 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Central Sequoyah County in east central Oklahoma...
Southeastern Adair County in northeastern Oklahoma...
* Until 445 PM CST.
* At 406 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles southwest of Sallisaw, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Sallisaw... Marble City...
Brushy Lake State Park... Brushy...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 297 and
310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3535 9483 3537 9484 3536 9486 3538 9489
3539 9489 3540 9490 3539 9493 3541 9495
3541 9497 3543 9502 3579 9464 3568 9448
3565 9448
TIME...MOT...LOC 2206Z 219DEG 32KT 3544 9486
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$5 follow-up statements
167
WWUS54 KTSA 042210
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
410 PM CST Mon Nov 4 2024
OKC001-135-042245-
/O.CON.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Sequoyah OK-Adair OK-
410 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 410 PM CST, a severe thunderstorm capable of producing a tornado
was located over Sallisaw, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Sallisaw... Marble City...
Brushy Lake State Park... Brushy...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 301 and
310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3540 9477 3542 9488 3552 9493 3579 9464
3568 9448 3565 9448
TIME...MOT...LOC 2210Z 219DEG 32KT 3547 9483
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$302
WWUS54 KTSA 042216
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
416 PM CST Mon Nov 4 2024
OKC001-135-042245-
/O.CON.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Sequoyah OK-Adair OK-
416 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 416 PM CST, a severe thunderstorm capable of producing a tornado
was located over Brushy Lake State Park, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Sallisaw... Marble City...
Brushy Lake State Park... Brushy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 9471 3548 9484 3555 9490 3579 9464
3568 9448 3565 9448
TIME...MOT...LOC 2216Z 213DEG 34KT 3553 9480
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$956
WWUS54 KTSA 042222
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
422 PM CST Mon Nov 4 2024
OKC001-135-042245-
/O.CON.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Sequoyah OK-Adair OK-
422 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR NORTH
CENTRAL SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 422 PM CST, a severe thunderstorm capable of producing a tornado
was located near Marble City, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Marble City... Brushy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3558 9466 3554 9479 3560 9485 3579 9464
3569 9449 3567 9452
TIME...MOT...LOC 2222Z 215DEG 32KT 3558 9477
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$642
WWUS54 KTSA 042226
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
426 PM CST Mon Nov 4 2024
OKC001-135-042245-
/O.CON.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Sequoyah OK-Adair OK-
426 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR NORTH
CENTRAL SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 426 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Brushy, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Bunch...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3559 9465 3557 9476 3562 9483 3579 9464
3569 9449 3567 9452
TIME...MOT...LOC 2226Z 219DEG 32KT 3561 9474
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$962
WWUS54 KTSA 042231
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
431 PM CST Mon Nov 4 2024
OKC135-042241-
/O.CAN.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Sequoyah OK-
431 PM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR NORTH CENTRAL SEQUOYAH COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3565 9464 3564 9467 3564 9477 3565 9479
3579 9464 3572 9453 3571 9453
TIME...MOT...LOC 2231Z 214DEG 34KT 3567 9471
$$
OKC001-042245-
/O.CON.KTSA.TO.W.0102.000000T0000Z-241104T2245Z/
Adair OK-
431 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR SOUTH
CENTRAL ADAIR COUNTY...
At 431 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bunch, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Adair County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 9464 3564 9467 3564 9477 3565 9479
3579 9464 3572 9453 3571 9453
TIME...MOT...LOC 2231Z 214DEG 34KT 3567 9471
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 1:38 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 4, 1:38 PM CST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024
A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.
Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.
In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.
In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.
Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024
The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.
Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.
&&
.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024
RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 62 44 69 / 60 10 0 0
FSM 61 69 48 71 / 100 40 0 0
MLC 54 66 44 71 / 90 20 0 0
BVO 48 61 37 68 / 60 0 0 0
FYV 55 67 39 70 / 100 30 0 0
BYV 58 66 44 68 / 100 40 0 0
MKO 54 63 44 69 / 90 20 0 0
MIO 53 62 41 67 / 90 20 0 0
F10 51 62 43 69 / 60 10 0 0
HHW 58 66 46 71 / 90 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.
Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
058-063-068-074.
Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
064>067-070-071-073.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...23Hazardous weather outlook, Nov 4, 5:33 AM CST, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 533 AM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 533 AM CST Mon Nov 4 2024 ...SEVERE THUNDERSTORMS EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas ONSET...Mid to Late Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Early this morning, a warm front was located across far southeast Oklahoma from just north of McAlester to south of Wister. This boundary will lift north as a warm front this morning, with all or nearly all of eastern Oklahoma and northwest Arkansas in the warm sector by midday. The brunt of the shower and thunderstorm activity this morning will remain north of the retreating frontal boundary. While an isolated strong or severe storm will be possible this morning, the greater threat will be locally heavy rainfall potentially leading to some flooding issues due to saturated grounds from two days of heavy rainfall. A surface low will move northeast into central Oklahoma by midday today, and will then deepen slightly as it lifts northeast into eastern Kansas this evening. A moist and unstable airmass will be in place across our forecast area this afternoon, and any discrete storms that develop in the warm sector will have a high severe weather potential, including the threat of tornadoes...possibly strong. A line of storms is expected to form south of the surface low along a dryline later this morning and this line will enter the western part of our forecast area by early to mid afternoon. The line will then sweep rapidly east across the area through early evening. Damaging winds will be the main severe weather threat with the squall line, with isolated QLCS type tornadoes also quite possible. The severe weather threat will end later this evening once the squall line clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Nov 4, 1:04 PM CST, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM Tstm Wnd Dmg 3 W Sperry 36.30N 96.05W
11/04/2024 Osage OK Law Enforcement
Homes damaged 3 miles west of Sperry.
Location approximate. Potential tornado
damage.
&&Local storm report, Nov 4, 1:13 PM CST, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
113 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Tstm Wnd Gst 4 NW Talala 36.57N 95.75W
11/04/2024 M94 MPH Rogers OK Mesonet
Potential impact from tornado. Mesonet was
near the radar indicated circulation with an
observed pressure drop.
&&Special weather statement, Nov 4, 1:19 PM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024
ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...
At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Eureka Springs...
Green Forest... Urbanette...
Grandview... Blue Eye...
Rockhouse... Pleasant Ridge...
Cabanal... Oak Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 1:48 PM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024
OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...
At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Weleetka... Dewar...
Schulter... Grayson...
Bearden... Castle...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 3:12 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CST Mon Nov 4 2024
OKZ062-063-067-068-042145-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
312 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...EASTERN
MAYES...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH
345 PM CST...
At 312 PM CST, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 4 miles northwest of Salina
to 5 miles northwest of Hulbert. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Locust Grove... Salina...
Langley... Hulbert...
Spavinaw... Disney...
Oaks... Hoot Owl...
Peggs... Rose...
Spavinaw State Park... Leach...
Chloeta... Twin Oaks...
Sportsmen Acres Community... Sequoyah State Park...
Strang... Snowdale State Park...
Disney Little Blue State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3657 9488 3616 9480 3614 9480 3588 9525
3635 9528
TIME...MOT...LOC 2112Z 228DEG 42KT 3633 9522 3600 9520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 4, 3:56 PM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
356 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tornado 8 NNE Cookson 35.82N 94.87W
11/04/2024 Cherokee OK Official NWS Obs
TDS from KINX radar. Spotters report tree
damage in the area.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:20 PM CST | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 115 min |
| Nov 3, 6:22 PM CST | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 113 min |
| Nov 3, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 6:33 PM CST | Special Weather Statement | TSA | McIntosh | 27 min |
| Nov 3, 6:35 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 9 min |
| Nov 3, 7:03 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Nov 3, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg | 38 min |
| Nov 3, 7:16 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more | 3 hr |
| Nov 3, 7:38 PM CST | Special Weather Statement | TSA | Haskell | 37 min |
| Nov 3, 7:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Nov 3, 8:10 PM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 35 min |
| Nov 3, 8:26 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Nov 3, 8:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Nov 3, 9:19 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Nov 3, 9:43 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Nov 3, 10:34 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 3 hr |
| Nov 4, 7:31 AM CST | Special Weather Statement | TSA | Pawnee | 44 min |
| Nov 4, 8:21 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 4, 8:23 AM CST | River Flood Warning | TSA | LeFlore | 47 hr |
| Nov 4, 11:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 4, 11:25 AM CST | Special Weather Statement | TSA | Creek | 35 min |
| Nov 4, 11:39 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 51 min |
| Nov 4, 11:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| Nov 4, 11:58 AM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Nov 4, 12:15 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 45 min |
| Nov 4, 12:20 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 40 min |
| Nov 4, 12:22 PM CST | Tornado Warning | TSA | Osage, Tulsa, Washington | 25 min |
| Nov 4, 12:32 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more | 3 hr |
| Nov 4, 12:38 PM CST | Tornado Warning | TSA | Nowata, Rogers, Tulsa, Washington | 37 min |
| Nov 4, 12:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 50 min |
| Nov 4, 12:57 PM CST | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| Nov 4, 1:00 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Nov 4, 1:03 PM CST | Special Weather Statement | TSA | Tulsa | 27 min |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Delaware | 43 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Cherokee, Delaware | 50 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Cherokee | 54 hr |
| Nov 4, 1:28 PM CST | River Flood Advisory | TSA | Sequoyah | 24 hr |
| Nov 4, 1:29 PM CST | Tornado Warning | TSA | Craig, Nowata | 46 min |
| Nov 4, 1:37 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Nov 4, 1:37 PM CST | Tornado Warning | TSA | Pittsburg | 23 min |
| Nov 4, 1:48 PM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Nov 4, 1:53 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Nov 4, 1:53 PM CST | Tornado Warning | TSA | Pittsburg | 13 min |
| Nov 4, 2:00 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 45 min |
| Nov 4, 2:01 PM CST | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Nov 4, 2:01 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 31 min |
| Nov 4, 2:03 PM CST | Tornado Warning | TSA | Craig, Ottawa | 27 min |
| Nov 4, 2:17 PM CST | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 28 min |
| Nov 4, 2:19 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Nov 4, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 46 min |
| Nov 4, 2:44 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| Nov 4, 2:56 PM CST | Tornado Warning | TSA | Cherokee, Wagoner | 19 min |
| Nov 4, 3:00 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Nov 4, 3:12 PM CST | Special Weather Statement | TSA | Mayes | 33 min |
| Nov 4, 3:17 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 3:33 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Nov 4, 3:43 PM CST | Tornado Warning | TSA | Adair | 32 min |
| Nov 4, 3:47 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 4:09 PM CST | Tornado Warning | TSA | Adair | 36 min |
| Nov 4, 4:26 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Nov 4, 4:32 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Nov 4, 4:42 PM CST | Tornado Warning | TSA | Adair | 27 min |
| Nov 4, 5:13 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 47 min |
| Nov 4, 5:33 PM CST | Tornado Warning | TSA | Pushmataha | 27 min |
| Nov 4, 5:50 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 8 hr |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.